If you got epidural steroid injections, it could be the steroids, they are known to cause weight gain. You may also retain fluid with them. How ever usually it is the oral ones such as Prednisone that can cause the major weight gain! All these meds have the potential to change your body chemistry.
But really Draka, I have seen your pictures, and you sure don't look over weight to me! But what do I know if you say you are I will believe you! But Please just don't try and lose to much either! That can also be bad for you!
I wish you well and Good Luck to You!
Moderator Chronic Pain
I'm Retired USAF, went back to school and became an RN, and now am on full disalbility!--Degenerative Disc (affecting mostly the thorasic disc but all levels involved), C6/7 laminectomy/diskectomy& fusion, Osteoarthritis, Ulcerative colitis, Chronic Pain, Fibromyalgia, Complex Sleep Apnea, and host of other things to spice up my life!(NOT!) Medications: Oxycontin, Percocet, Baclofen, Sulfasalazine, Metoprolol, Folic Acid, Supplemental O2 at 3lpm with VPAP Adapt SV